# SDR SWAA030673

- Difficulty date: March 24, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 63,471 hours, 68,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6104791
- Part serial: 8206
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH LT & RT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY CHARGER BASE PER MM.
